MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Codes Stretched (1601); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a mild resistance when the device was pulled out.A 105/20 renegade hi-flo was selected for use.The non-stenosed target lesion was moderately tortuous and non-calcified.During removal of the device from the patient's body, it was noted that there was a mild resistance when the device was pulled out.Upon checking on the device, it was observed that the tip was stretched and deformed.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
It was reported that there was a mild resistance when the device was pulled out.A 105/20 renegade hi-flo was selected for use.The non-stenosed target lesion was moderately tortuous and non-calcified.During removal of the device from the patient's body, it was noted that there was a mild resistance when the device was pulled out.Upon checking on the device, it was observed that the tip was stretched and deformed.The procedure was completed with another of same device.No patient complications were reported.It was further reported that the target lesion was in the hepatic artery.The microcatheter was delivered multiple times.The microcatheter and other devices were sufficiently flushed and hydrated throughout the procedure.The device was removed from the patient's body without any problem.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11232592
Report Number2134265-2021-00719
Device Sequence Number3718337
Product Code KRA
UDI-Device Identifier08714729280606
UDI-Public08714729280606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0025814063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1